Delta Invariants of Smooth Cubic Surfaces

Research output: Contribution to journalArticlepeer-review

Abstract

We prove that δ-invariants of smooth cubic surfaces are at least 6/5.
Original languageEnglish
Pages (from-to)729-762
Number of pages34
JournalEuropean Journal of Mathematics
Volume5
Issue number3
Early online date25 Jul 2019
DOIs
Publication statusPublished - 30 Sep 2019

Fingerprint Dive into the research topics of 'Delta Invariants of Smooth Cubic Surfaces'. Together they form a unique fingerprint.

Cite this